# SDR V0XD20190208001

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 35,730 hours, 24,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 670BA53040K2A
- Condition: Cracked
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LINTEL IS CRACKED AT STRINGER 3L BETWEEN FS 280 & FS 295. CORRECTIVE ACTION: REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW BOMBARDIER REO 670-53-21-493 REV. D DATED 2015-07-10 AND IAW BOMBARDIER SB 670BA-53-040 REV. C DATED SEP 20/2012.
